International Journal of Systems Science and Applied Mathematics

Volume 9, Issue 2, June 2024

  • Research Article

    A Mathematical Model to Investigate How Vaccination Affect the Reproduction Number for COVID-19

    Nandwa Khayo Geofrey*, Makwata Harun, Muthiga Samuel, Njuguna Edward

    Issue: Volume 9, Issue 2, June 2024
    Pages: 20-29
    Received: 6 January 2024
    Accepted: 30 January 2024
    Published: 12 June 2024
    Abstract: In this paper a mathematical model that investigates how vaccination affects the dynamics of COVID-19 was considered. More particularly the model takes into account the waning rate of immunity after vaccination as well as administration of booster vaccine. Posititivity and boundedness of solutions of the model were proved. The disease free equilibr... Show More